Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics and Decision Sciences
Volume 2009 (2009), Article ID 215163, 11 pages
http://dx.doi.org/10.1155/2009/215163
Research Article

Valuation for an American Continuous-Installment Put Option on Bond under Vasicek Interest Rate Model

1Department of Computer Science, Guilin College of Aerospace Technology, Guilin 541004, China
2School of Mathematics Science, Guangxi Normal University, Guilin 541004, China
3College of Mathematics and Econometrics, Hunan University, Changsha 410082, China

Received 2 December 2008; Accepted 6 March 2009

Academic Editor: Lean Yu

Copyright © 2009 Guoan Huang et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Guoan Huang, Guohe Deng, and Lihong Huang, “Valuation for an American Continuous-Installment Put Option on Bond under Vasicek Interest Rate Model,” Journal of Applied Mathematics and Decision Sciences, vol. 2009, Article ID 215163, 11 pages, 2009. doi:10.1155/2009/215163